Vol. 14, No. 2, 2020

Download this article
Download this article For screen
For printing
Recent Issues

Volume 15, 1 issue

Volume 14, 10 issues

Volume 13, 10 issues

Volume 12, 10 issues

Volume 11, 10 issues

Volume 10, 10 issues

Volume 9, 10 issues

Volume 8, 10 issues

Volume 7, 10 issues

Volume 6, 8 issues

Volume 5, 8 issues

Volume 4, 8 issues

Volume 3, 8 issues

Volume 2, 8 issues

Volume 1, 4 issues

The Journal
About the Journal
Editorial Board
Editors’ Interests
Submission Guidelines
Submission Form
Policies for Authors
Ethics Statement
ISSN: 1944-7833 (e-only)
ISSN: 1937-0652 (print)
Author Index
To Appear
Other MSP Journals
Characteristic cycles and Gevrey series solutions of $A$-hypergeometric systems

Christine Berkesch and María-Cruz Fernández-Fernández

Vol. 14 (2020), No. 2, 323–347

We compute the L-characteristic cycle of an A-hypergeometric system and higher Euler–Koszul homology modules of the toric ring. We also prove upper semicontinuity results about the multiplicities in these cycles and apply our results to analyze the behavior of Gevrey solution spaces of the system.

$A$-hypergeometric system, toric ring, $D$-module, characteristic cycle, irregularity sheaf, Gevrey series
Mathematical Subject Classification 2010
Primary: 13N10
Secondary: 14M25, 32C38, 33C70
Received: 12 February 2019
Revised: 25 September 2019
Accepted: 13 November 2019
Published: 17 March 2020
Christine Berkesch
School of Mathematics
University of Minnesota
Minneapolis, MN
United States
María-Cruz Fernández-Fernández
Departamento de Álgebra e Instituto de Matemáticas-IMUS
Universidad de Sevilla